# SDR FDEA201504281312

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 638 hours, 14,765 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 750860
- Part serial: 0439
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

RECEIVED LEVEL 1 ALERT GEN 1 OFF.  SLIGHT  ACRID ODOR, DID CHECKLIST & RETURNED.  RAN ENGINE IAW JRH, DISCONNECTED NR 1 GEN IAW MEL 24-21-01.  WHILE RUNNING ENG NR 1 THERE WAS NO ODOR IN  COCKPIT.  WHEN CREW ARRIVED THEY WERE ASKED IF  THERE WAS STILL AN ODOR, THEY  REPLIED IT WAS  MOMENTARY WHEN THE GEN 1 OFF LIGHT ILLUMINATED THEN  WENT AWAY & THERE WAS NO LONGER AN ODOR.  EPCU CURRENT FAULTS IDG 1 & INTFC BTR-1 TRIP INTERF EPCU FAULT REVIEW LAST LEG IDG1-1 & INTF OVER FREQUENCY MEL 28 APR 15 04:33.  RELEASED FOR SERVICE IAW MEL 24-21-01 CATEGORY B, EXPIRATION 01MAY15.  NR 1 IDG INOPERATIVE & DISCONNECTED.  R & R AMM 24-21-02-4-1.  OPERATIONS CHECKED GOOD.
